| Model Number |
SY60WF |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens implant procedure when injecting, it was not centered so when pulling from the incision the haptic broke.Additional information has been received and stated that there was no patient harm.
Additional Manufacturer Narrative
Correction information was provided in h.6.The manufacturer internal reference number is: (b)(4).